| Model Number |
27335 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
Event or Problem Description
It was reported that there were "hot spots and inconsistent thermal benefit".No further information is currently available.